# SDR IPXA2025112171070

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 35,765 hours, 23,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT COMES ON WHEN SWITCH OFF EMERGENCY LIGHT SWITCH REPLACED IAW SSM 33-51-01-101 PAGE 101 REV.100 AND SWPM 20-83-11 REV JUN 15/2018. C/O OPERATIONAL TEST IAW AMM 33-51-00-715-003 REV 138, TEST SATIS.  DMI CLOSED, PLACARD REMOVED.
